# SDR SIMA200213806

- Difficulty date: May 9, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV MAINTENANCE FOUND CARGO DOOR LOWER SILL CORRODED.  REMOVED SILL(BEAM).  INSTALLED NEW SILL IAW SRM.
